# SDR ANCF20240310005

- Difficulty date: March 10, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N451AV
- Make and model: Airbus A320-214
- Aircraft serial: 4051
- Aircraft time: 33,585 hours, 30,999 cycles
- Engine: Cfmint CFM565B43
- Engine time: 28,731 hours, 25,735 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 974540
- Part serial: G0920689
- Condition: Low Pressure
- Location: Hyd System B
- Part time: 33,585 hours, 30,999 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF THE MESSAGE: HYD B ELEC PUMP LO PR CAME ON E/WD THE THE TAKE OFF WAS ABORTED.   HYD B ELEC PUMP LO PR IAW TSM 29-12-00-810-804-A REV 67 WAS REPLACED PUMP - ELECTRIC, BLUE SYSTEM AS PER AMM 29-12-51-000/400-001-A REV 67. WAS INSTALLED THE UNION (3) IN THE PUMP (6) AND TORQUE APPLIED 23.60 LBF.FT. WAS INSTALLED THE ATTENUATOR (12) IN THE PUMP (6) AND TORQUE APPLIED 43.51 LBF.FT. WAS INSTALLED THE UNION (15) IN THE PUMP (6) AND TORQUE APPLIED 78.91 LBF.FT. TORQUE APPLIED THE PRESSURE PIPE (13) 43.51 LBF.FT. TORQUE APLIED THE SEAL DRAIN NUT (11) 12.54 LBF.FT. TORQUE APPLIED THE CASE DRAIN PIPE (2) 23.60 LBF.FT. TORQUE APPLIED THE SUCTION PIPE (16) 78.91 LBF.FT. AND PERFORMED BLEEDING PROCEDURE OF THE BLUE HYDRAULIC SYSTEM DOWNSTREAM OF THE BLUE E PUMP IAW AMM-29-00-00-870-008-A REV.67 AND AMM-29-00-00-870-009-A REV.67 ALL NORMAL.  WAS PERFORMED RII INSPECTION DUE REPLACED PUMP - ELECTRIC, BLUE SYSTEM AS PER AMM 29-12-51-000/400-001-A REV 67.  ACCUMULATOR WAS REPLACED IAW AMM 29-12-42-000/400-001-A RV 67 TORQUE APPLIED UNION 10 105LBFT, ADAPTER 3 AND VALVE 2 25LBFT, GAGE 1 12LBFT, NUT 12 60LBFT. PERFORMED TEST IAW ST 29-12-42-790-050-A RV 67.  PERFORMED RII INSPECTION DUE REPLACEMENT ACCUMULATOR IAW AMM 29-12-42-000/400-001-A RV 67 TORQUE APPLIED UNION 10 105LBFT, ADAPTER 3 AND VALVE 2 25LBFT, GAGE 1 12LBFT, NUT 12 60LBFT. PERFORMED TEST IAW ST 29-12-42-790-050-A RV 67
